# SDR SWAA2022022822960

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE UNDER ACCESS PNL 191CL L/H SIDE AT STA 540 AFT OF L/H GROUND LIGHT ASSY L BRACKET HAS A 3' LONG CRACK IN BRACKET AS MARKED IN BEND RADIUS / REMOVED AND INSTALLED CLIP AT STA 540 AFT OF L/H GROUND LIGHT ASSY IAW B737 SRM 51-40-02-0G-0 AND IAW BOEING DRAWING NO. 143A0060; ID: 0001; REV: F
